# SDR AALA20031405

- Difficulty date: December 5, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Part number: AAP1874D
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK  T019/05  EN ROUTE JFK-LAX LOSS OF LEFT SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  REPLACED LEFT SYSTEM HYDRAULIC QUANTITY TRANSMITTER PER MM 29-33-02-4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
